Check your medicine cabinet—now. Pfizer Consumer Healthcare recently issued a recall of liquid Children’s Advil. But before you start tossing every bottle of Advil you have at home, read on for the key details about what’s been recalled. Representatives from Pfizer did not immediately return Red Tricycle’s request for comment.
The recall, issued on Aug. 27, 2018, includes one lot of Children’s Advil Suspension Bubble Gum Flavored 4 Fl. Oz. bottles. The recent recall was made following complaints from consumers about the dosage cup. Instead of being marked in milliliters (mL) as the instructions indicate, it’s marked in teaspoons—making it challenging at best to give your child the correct dosage.
Photo: Courtesy of Pfizer Inc.
Recall Description: Children’s Advil Suspension
The recalled product only includes a single lot of Children’s Advil Suspension. The product is Bubble Gum-flavored and comes in a 4 Fl. Oz. bottle.
Why It Was Recalled
The product’s instructions do not match the dosage cap. This can create confusion, resulting in the wrong dosage. Taking too much of this product can lead to an overdose. Overdose symptoms include nausea, vomiting, drowsiness, blurred vision, dizziness and headache.
How to Tell If Your Children’s Advil Was Recalled
If you think that you might have this product at home, check the bottle and packaging. The affected product has the following information: Lot Number R51129, Expiration Date of 11/20, SKU number F005730207300 and UPC of 3-0573-0207-30-0.
What Parents Can Do
Don’t give the product to your child. You will not be able to administer an accurate dosage. Return the product to the place of purchase. If you have any return or refund questions, contact Stericycle at 1-800-805-3093 Monday through Friday from 8 a.m. to 5 p.m. Eastern.
Featured Photo: Snapwire via Pexels